No Cover Image

Journal article 662 views

Derivative of eigensolutions of nonviscously damped linear systems

S ADHIKARI, Sondipon Adhikari

AIAA JOURNAL, Volume: 40

Swansea University Author: Sondipon Adhikari

Published in: AIAA JOURNAL
Published: 2002
Online Access: http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=ORCID&SrcApp=OrcidOrg&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=WOS:000178420200018&KeyUID=WOS:000178420200018
URI: https://cronfa.swan.ac.uk/Record/cronfa25871
Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: @articleRID:1031151530479-34,title = Derivative of eigensolutions of nonviscously damped linear systems,journal = AIAA JOURNAL,year = 2002,author = ADHIKARI, S,volume = 40,number = 10,pages = 2061-2069
College: College of Engineering